A new characterization of the jump rate for piecewise-deterministic Markov processes with discrete transitions

Romain Azaïs 1, 2 Alexandre Genadot 3, 4
1 BIGS - Biology, genetics and statistics
Inria Nancy - Grand Est, IECL - Institut Élie Cartan de Lorraine
4 CQFD - Quality control and dynamic reliability
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
Abstract : Piecewise-deterministic Markov processes form a general class of non-diffusion stochastic models that involve both deterministic trajectories and random jumps at random times. In this paper, we state a new characterization of the jump rate of such a process with discrete transitions. We deduce from this result a nonparametric technique for estimating this feature of interest. We state the uniform convergence in probability of the estimator. The methodology is illustrated on a numerical example.
Type de document :
Article dans une revue
Communication in Statistics - Theory and Methods, Taylor & Francis, 2018, 47 (8), pp.1812-1829. 〈10.1080/03610926.2017.1327072〉
Liste complète des métadonnées

Littérature citée [14 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01334847
Contributeur : Romain Azaïs <>
Soumis le : mardi 21 juin 2016 - 14:19:17
Dernière modification le : vendredi 16 novembre 2018 - 14:36:51
Document(s) archivé(s) le : jeudi 22 septembre 2016 - 11:05:49

Fichier

Paper.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Romain Azaïs, Alexandre Genadot. A new characterization of the jump rate for piecewise-deterministic Markov processes with discrete transitions. Communication in Statistics - Theory and Methods, Taylor & Francis, 2018, 47 (8), pp.1812-1829. 〈10.1080/03610926.2017.1327072〉. 〈hal-01334847〉

Partager

Métriques

Consultations de la notice

259

Téléchargements de fichiers

75